# SDR CA030826016

- Difficulty date: August 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 55,046 hours, 49,398 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Part number: 59423782
- Condition: Cracked
- Location: Mlg Door
- Part time: 53,206 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND ON MAIN LANDING GEAR INNER DOOR ATTACH BRACKET FOR PUSH ROD. DOOR REMOVED AND OPERATED ON CDL 32-10-4. DOOR RECEIVED AND WILL BE INSTALLED.
